On the value distribution of f + a(f') n

Mingliang Fang, Lawrence Zalcman

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


Let f be a transcendental meromorphic function, a a nonzero finite complex number, and n ≥ 2 a positive integer. Then f + a(f') n assumes every complex value infinitely often. This answers a question of Ye for n = 2. A related normality criterion is also given.

Original languageEnglish
Pages (from-to)1196-1202
Number of pages7
JournalScience in China, Series A: Mathematics
Issue number7
StatePublished - Jul 2008

Bibliographical note

Funding Information:
Received April 17, 2007; accepted September 24, 2007; published online April 8, 2008 DOI: 10.1007/s11425-008-0022-2 † Corresponding author This work was supported by the National Natural Science Foundation of China (Grant No. 10771076), the Natural Science Foundation of Guangdong Province, China (Grant No. 07006700) and by the German-Israeli Foundation for Scientific Research and Development (Grant No. G-809-234.6/2003)


  • Meromorphic function
  • Normal families
  • Value distribution


Dive into the research topics of 'On the value distribution of f + a(f') n'. Together they form a unique fingerprint.

Cite this